# SDR CA120907007

- Difficulty date: June 18, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 429
- Engine: Pwc PW207D
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Part number: PW207D1
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

(CAN) PLEASE BE INFORMED THAT B429 IS EXPERIENCING NR 1 ENGINE STARTING PROBLEM, FOLLOWING WAS REPORTED BY CUSTOMER:  BOTH NR 1 AND NR 2 FUEL FILTER CAUTION LIGHT WERE ON, FUEL FILTERS WERE REPLACED, NO REPORT OF DEBRIS IN THE FILTERS.  AFTER FUEL FILTERS REPLACEMENT, NR 1 ENGINE FAILED TO ACCELERATE TO IDLE SPEED AND ABOVE, AT ABOUT 60 PERCENT NG ENGINE FLAME OUT.   BECAUSE THAT BOTH CAUTION LIGHT CAME ON, IT IS SUSPECTED THAT SOME CONTAMINANT MAY HAVE MIGRATED TO THE ENGINE FUEL NOZZLES.
